# SDR CA000128029

- Difficulty date: January 18, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 167,135 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 4068210
- Condition: Cracked
- Location: Lt Flange
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION THE BULKHEAD AT STA. 317.75 WAS FOUND CRACKED IN THE UPPER LT FLANGE AREA.  ALSO FOUND PIPER REINFORCEMENT PLATE CRACKED.  THIS AREA HAD PREVIOUSLY BEEN ADDRESSED BY S/B 636A & KIT 763-917. INSTALLED SEPT 28/81 AT 3498.7 AIRFRAME HRS. AS WELL AS AD80-22-04 & AD 96-12-12.S/B 636A STATES THAT UPON INSTALLATION OF KIT P/N 763-917 THE RECURRING INSPECTION REQUIREMENTS ARE ELIMINATED.  REINFORCEMENT PLATE IS A PART OF THE KIT.  TOTAL BULKHEAD HRS: 16,391.8.TOTAL PLATE HRS: 12,893.1
